# SDR A6WA202011067401

- Difficulty date: November 2, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31016
- Condition: Corroded
- Location: Fs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA SKIN HAS CORROSION AT FS 295+4.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON FUSELAGE SKIN UNDER TCAS ANTENNA IN 4 EA LOCATIONS (P1) FS 295 +4 STR 0+1.165 (P2) FS 295+4 STR 0-1.765 (P3) FS 295+10.394 AND STR 0+1.394 438?L X .08?W (P4) FS 295 +10.394 AND STR 0 1.394 .634L X 0.6?W, REF CRJ 200 SRM 51-21-06, REV 38. PERFORMED HFEC INSPECTION ON FUSELAGE SKIN BENEATH UPPER TCAS ANTENNA AT 4EA LOCATIONS (P1) FS 295 +4 STR 0+1.165 (P2) FS 295+4 STR 0-1.765  (P3) FS 295+10.394 AND STR 0+1.394  438?L X .08?W (P4) FS 295 +10.394 AND STR 0 1.394 .634?L X 0.6?W, REF CRJ 200 NDTM PART 1 REV 41 51-20-06, NO INDICATIONS NOTED.  EDDY-CURRENT TESTER S/N 200051301 CAL DUE: 01/24/21.  PERFORMED UT THICKNESS INSPECTION ON FUSELAGE SKIN BENEATH UPPER TCAS ANTENNA AT 4EA LOCATIONS.  (P1) FS 295 +4 STR 0+1.165 (P2) FS 295+4 STR 0-1.765 (P3) FS 295+10.394 AND STR 0+1.394 438?L X .08?W (P4) FS 295 +10.394 AND STR 0 1.394 .634?L X 0.6?W.  (P1) THICKNESS .050", (P2) THICKNESS .054", (P3) THICKNESS .053"  AND (P4) THICKNESS .051" WITHIN LIMITS, REF AWAC SUPPLEMENT NO: 16-122B REV-B DATED: 10/24/2017 AND CRJ  200 NDTM PART 4 REV 41 51-00-001. UT THICKNESS GAUGE S/N 151136107 CAL DUE: 09/16/2021.
